# SDR AALA20130805010

- Difficulty date: August 5, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Aircraft time: 104,130 hours, 16,947 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS SKIN FROM STATIONS 325 TO 347 & STRINGERS 21 & 12 LT DENTED & GOUGED.  INSTALLED DOUBLERS IAW EA B767-53-030930.
